MAUDE Adverse Event Report: ROCHE DIAGNOSTICS VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN

ROCHE DIAGNOSTICS VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN
Model Number VANCOMYCIN G3
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is currently ongoing.The follow up/corrective actions are yet to be determined.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Erroneous low results were generated by two cobas 4000 c (311) stand alone systems.The event involved a total of 2 patients with erroneous results for vanc3 vancomycin.The ages of the patients were requested but were not provided.The weights of the patients were requested but were not provided the genders of the patients were requested but were not provided.The races of the patients were requested but were not provided.The ethnicities of the patients were requested but were not provided.
 
Additional Manufacturer Narrative
The investigation for the event did not identify a product problem.The cause of the event could not be determined.The field service representative replaced the gear pump assembly, the vacuum diaphragm, and probes.The probe washing positions and rinse levels were adjusted, all were ok.Rinse tubing was also replaced.Controls and patient sample comparison studies were performed.

Brand Name
VANCOMYCIN
Common Device Name
RADIOIMMUNOASSAY, VANCOMYCIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8281617
Report Number1823260-2019-90004
Device Sequence Number158658
Product Code LEH
UDI-Device Identifier04015630934447
UDI-Public4015630934447
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberVANCOMYCIN G3
Device Lot Number29046601
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date04/11/2019
Patient Sequence Number1